Alert archive / California / River Flood Warnings in 2023

River Flood Warning 5, NWS Eureka, CA

January 7, 2023Mendocino County, California

NWS Eureka, CA issued this river flood warning at Jan 7, 2023, 5:51 PM PST for Mendocino County, California. It took effect at Jan 7, 2023, 6:00 PM PST. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Jan 7, 2023, 5:51 PM PST (01:51 UTC)
In effect from
Jan 7, 2023, 6:00 PM PST
Expired
Jan 8, 2023, 4:26 PM PST
In force
22 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon
Flood severity
Minor

County Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 155 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 25.53 ft at Jan 8, 2023, 8:00 AM PST.

minormoderate10203001/0801/0901/10
Minor stage
23 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

431 
WGUS46 KEKA 080151
FLWEKA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
551 PM PST Sat Jan 7 2023

...The National Weather Service in Eureka CA has issued a Flood 
Warning for the following rivers in California...

  Navarro River at Navarro affecting Mendocino County.

For the Navarro River...including Navarro...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.
Be especially cautions at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/eka.

The next statement will be issued Sunday morning at 600 AM PST.

&&


CAC045-081400-
/O.NEW.KEKA.FL.W.0005.230108T0200Z-230110T1800Z/
/NVRC1.1.ER.230108T0850Z.230108T1500Z.230110T1200Z.NO/
551 PM PST Sat Jan 7 2023

...FLOOD WARNING IN EFFECT UNTIL LATE TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Navarro River at Navarro.

* WHEN...Until late Tuesday morning.

* IMPACTS...At 30.0 feet, Water will flow over the south bank of the 
  river approximately 1 mile east of Highway 1, and begins to flood 
  property in this area including six homes. Expect closure of 
  Highway 128. Motorists should use alternate routes.

* ADDITIONAL DETAILS...
  - At 5:45 PM PST Saturday the stage was 22.0 feet.
  - Forecast...The river will fall to 17.7 feet this evening. It
    will then rise above flood stage just after midnight tonight
    to 29.2 feet tomorrow morning. It will fall below flood stage
    tomorrow afternoon to 17.1 feet Monday morning. It will then
    rise above flood stage again Monday afternoon to 25.2 feet
    late Monday evening. It will fall below flood stage again
    early Tuesday morning.
  - Flood stage is 23.0 feet.
  - Flood History...This crest compares to a previous crest of
    29.5 feet on 02/07/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$

zvs
3 follow-up statements
462 
WGUS86 KEKA 080544
FLSEKA

Flood Statement
National Weather Service Eureka CA
944 PM PST Sat Jan 7 2023

...The Flood Warning continues for the following rivers in 
California...

  Navarro River at Navarro affecting Mendocino County.

For the Navarro River...including Navarro...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.
Be especially cautions at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/eka.

The next statement will be issued Sunday morning at 945 AM PST.

&&


CAC045-081745-
/O.CON.KEKA.FL.W.0005.000000T0000Z-230110T1800Z/
/NVRC1.1.ER.230108T0850Z.230108T1500Z.230110T1200Z.NO/
944 PM PST Sat Jan 7 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Navarro River at Navarro.

* WHEN...Until late Tuesday morning.

* IMPACTS...At 30.0 feet, Water will flow over the south bank of the 
  river approximately 1 mile east of Highway 1, and begins to flood 
  property in this area including six homes. Expect closure of 
  Highway 128. Motorists should use alternate routes.

* ADDITIONAL DETAILS...
  - At 9:39 PM PST Saturday the stage was 23.4 feet.
  - Forecast...The river will fall to 17.7 feet this evening. It
    will then rise above flood stage just after midnight tonight
    to 29.2 feet tomorrow morning. It will fall below flood stage
    tomorrow afternoon to 17.1 feet Monday morning. It will then
    rise above flood stage again Monday afternoon to 25.2 feet
    late Monday evening. It will fall below flood stage again
    early Tuesday morning.
  - Flood stage is 23.0 feet.
  - Flood History...This crest compares to a previous crest of
    29.5 feet on 02/07/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$

zvs
557 
WGUS86 KEKA 081700
FLSEKA

Flood Statement
National Weather Service Eureka CA
900 AM PST Sun Jan 8 2023

...The Flood Warning continues for the following rivers in 
California...

  Navarro River at Navarro affecting Mendocino County.

For the Navarro River...including Navarro...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 500 PM PST.

&&


CAC045-090100-
/O.EXT.KEKA.FL.W.0005.000000T0000Z-230109T0100Z/
/NVRC1.1.ER.230108T0850Z.230108T1500Z.230110T1200Z.NO/
900 AM PST Sun Jan 8 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Navarro River at Navarro.

* WHEN...Until late this afternoon.

* IMPACTS...At 30.0 feet, Water will flow over the south bank of the 
  river approximately 1 mile east of Highway 1, and begins to flood 
  property in this area including six homes. Expect closure of 
  Highway 128. Motorists should use alternate routes.

* ADDITIONAL DETAILS...
  - At 8:00 AM PST Sunday, the stage was 25.5 feet.
  - Forecast...The river is forecast to fall below flood stage to
    20.0 feet late this afternoon, and remain below flood stage
    during the next round of heavy rain on Monday.
  - Flood stage is 23.0 feet.
  - Flood History...This crest compares to a previous crest of
    29.5 feet on 02/07/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$

JMG
617 
WGUS86 KEKA 090026
FLSEKA

Flood Statement
National Weather Service Eureka CA
426 PM PST Sun Jan 8 2023

...The Flood Warning is cancelled for the following rivers in 
California...

  Navarro River at Navarro affecting Mendocino County.

CAC045-090130-
/O.CAN.KEKA.FL.W.0005.000000T0000Z-230109T0026Z/
/NVRC1.1.ER.230108T0850Z.230108T1500Z.230108T2248Z.NO/
426 PM PST Sun Jan 8 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Navarro River at Navarro.

* ADDITIONAL DETAILS...
  - At 3:15 PM PST Sunday the stage was 22.6 feet.
  - Forecast...The river will fall to 16.3 feet late tonight, but
    rise back near 22 feet late Monday afternoon. The river will
    then gradually drop back below 17 feet Tuesday and Wednesday.
    Higher flow is expected to return late in the week.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$

JHW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Jan 7, 2:51 PM PST, 3 hours earlier.

Area forecast discussion, Jan 7, 2:51 PM PST, 3 hours before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
251 PM PST Sat Jan 7 2023

.SYNOPSIS...Periods of heavy rain and gusty south winds will
occur across Northwest California during the next seven days.

&&

.DISCUSSION...An upper-level shortwave trough was positioned
offshore from NRN CA this afternoon. Robust cloud top cooling and
numerous lightning strikes were occurring in the vicinity of the
wave, and that activity is forecast to sweep eastward across NWRN
CA tonight...particularly across Mendocino and Lake Counties. In
addition, low-level southerlies will respond to the approaching
wave, with short-term model guidance showing speeds at 925 mb
increasing to 50-70 kt. The increasing low-level flow will aid in
advisory level gusts across many exposed ridges and coastal
areas, and also yield enhanced rainfall rates along south facing
terrain due to orographic ascent. Enhanced deep-layer cooling and
moistening will also take place across NRN Trinity County due to
strong southerly upslope flow, and that will subsequently favor
heavy snowfall (likely a foot or more) for elevations above 4500
feet through Sunday morning...mainly impacting the Trinity Alps
and Scott Mountain Summit on HWY 3.

Heavy rain and strong south winds will diminish during Sunday
morning as the upper wave exits east. A period of neutral to
weakly rising mid-level heights is then forecast to occur Sunday
afternoon, followed by robust falls during Monday. Waves of
moderate to heavy rain and strong south winds gusting from 50 to
70 mph will once again occur across the region through Tuesday.
Shortwave ridging may then take place Tuesday night, but any break
in stormy weather will be brief as another strong cyclone ejects
across the NERN PAC. This progressive cycle of passing cyclones
is forecast to continue from mid week through next weekend.

&&

.AVIATION...Rain with a stalled out front has been spreading
northeastward through the day. Strong winds 1000 to 2000 feet
above mean sea level has resulted in low level speed shear for all
terminals. These stronger winds aloft (40-50kt) will probably mix
down later this evening and overnight as the frontal boundary
moves across the area. Gusts to around 50 mph are expected. Mostly
VFR conditions this afternoon will deteriorate overnight as rain
intensity increase. Instability will also increase with the
potential for thunderstorms. Soundings look most favorable for the
southern portion of the forecast area by late evening, namely
KUKI. HREF does indicate increasing probabilities late tonight
into early Sunday morning for KACV and KCEC as well.

&&

.MARINE...Another potent frontal system will move across the
waters tonight generating gale force southeasterly winds. A narrow
ribbon of storm force winds around 50 kts are also expected from
around Cape Mendocino and northwestward in the northern outer
waters. Elsewhere, full gales are highly probable with very steep
significant wave height around 18 feet or more. Max wave heights
will reach or exceed 36 feet. Winds should diminish on Sunday,
however large steep short period waves will most likely persist
through at least the early morning hours, and then slowly subside
through the day. Another frontal system will likely bring gales,
steep and elevated seas as well as a potential for more storm
force winds by Monday morning. A potentially more powerful storm
will most likely bring another period of strong winds with large
elevated seas mid to late next week.

&&

.HYDROLOGY...Moderate to heavy rain is forecast to spread north-
northeast across NWRN CA tonight into Sunday morning. Strong
southerly moisture flux combined with a convectively unstable
atmosphere will promote enhanced rainfall rates over Mendocino and
Lake Counties. Thus, those areas are expected to experience the
highest probability of urban/small stream flooding as well as
debris flows across the August Complex burn scar. In addition,
rapid rises on area rivers will be likely, with minor flooding
forecast to occur this evening/tonight on the Russian River at
Hopland as well as the Navarro River at Navarro. Additional heavy
rainfall is forecast to occur Monday and Tuesday...which will aid
in a continued flood threat.

&&

.BEACH HAZARDS...High surf will be possible mid to latter portion
of next week with breakers around 25 feet or more. The timing and
exact magnitude of the swell remains uncertain this far out.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory until 4 AM PST Sunday for CAZ101>106-108>115.

     High Wind Watch from Sunday evening through Monday morning
     for CAZ101>106-109-110-112.

     Flood Watch through Sunday evening for CAZ104-106.

     Winter Storm Warning until 10 AM PST Sunday for CAZ107.

     Flood Watch through Tuesday afternoon for CAZ108>115.

     Flash Flood Watch through Sunday morning for CAZ108-111-114.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning until 3 AM PST Sunday for PZZ450-455-470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jan 7, 2:19 PM PST, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
219 PM PST Sat Jan 7 2023

CAZ101>103-105-082230-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Northern Humboldt Interior-
219 PM PST Sat Jan 7 2023

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A High Wind Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-110-112-082230-
Mendocino Coast-Northwestern Mendocino Interior-
Southwestern Mendocino Interior-
219 PM PST Sat Jan 7 2023

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Flood Watch is currently in effect.
A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Flood Watch is currently in effect.
A High Wind Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ113-115-082230-
Southeastern Mendocino Interior-Southern Lake-
219 PM PST Sat Jan 7 2023

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Flood Watch is currently in effect.
A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Flood Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ108-111-114-082230-
Southern Trinity-Northeastern Mendocino Interior-Northern Lake-
219 PM PST Sat Jan 7 2023

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Flood Watch is currently in effect.
A Wind Advisory is currently in effect.
A Flash Flood Watch is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Flood Watch is currently in effect.
A Flash Flood Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-106-082230-
Southwestern Humboldt-Southern Humboldt Interior-
219 PM PST Sat Jan 7 2023

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Flood Watch is currently in effect.
A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Flood Watch is currently in effect.
A High Wind Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-082230-
Northern Trinity-
219 PM PST Sat Jan 7 2023

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST SUNDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Winter Storm Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 7, 12:27 PM PST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1227 PM PST SAT JAN 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     NON-TSTM WND DMG 1 E HOPLAND             38.98N 123.10W
01/07/2023                   MENDOCINO          CA   LAW ENFORCEMENT

            A FOUR FOOT DIAMETER OAK TREE DOWN. THE ROAD
            IS BLOCKED AND 150 PEOPLE TRAPPED.

&&

MKK
Local storm report, Jan 7, 12:30 PM PST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1230 PM PST SAT JAN 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     NON-TSTM WND GST 6 NNE NICE              39.21N 122.81W
01/04/2023  M89 MPH          LAKE               CA   MESONET

            HIGH GLADE LOOKOUT ELEVATION IS 4843 FEET.

&&

JMG
Local storm report, Jan 7, 1:50 PM PST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
150 PM PST SAT JAN 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HIGH SURF        1 W SHELTER COVE        40.03N 124.08W
01/05/2023                   HUMBOLDT           CA   FIRE DEPT/RESCUE

            FOUR HOMES IN SHELTER COVE DAMAGED BY VERY
            LARGE WAVES AND HIGH TIDES. TIME AND
            LOCATION APPROX.

&&

MKK
Local storm report, Jan 7, 1:56 PM PST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
156 PM PST SAT JAN 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HIGH SURF        6 SSW FORT BRAGG        39.35N 123.83W
01/05/2023                   MENDOCINO          CA   PUBLIC

            POINT CABRILLO LIGHTHOUSE WAS HIT BY A
            MASSIVE WAVE THAT BROKE OPEN THE BACK DOORS
            AND FLOODED THE INTERIOR OF THE LIGHTHOUSE
            GIFT SHOP AND MUSEUM. THERE WAS SIGNIFICANT
            DAMAGE TO MUSEUM DISPLAYS, EXHIBITS AND GIFT
            SHOP ITEMS.

&&

MKK
Local storm report, Jan 7, 2:50 PM PST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
250 PM PST SAT JAN 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     NON-TSTM WND GST JONES STREET, UKIAH     39.15N 123.21W
01/07/2023  E33 MPH          MENDOCINO          CA   PUBLIC

            A LARGE OAK TREE FELL ONTO JONES STREET IN
            UKIAH, TAKING DOWN LINES AND CUTTING POWER
            TO NEARBY RESIDENTS.

&&

ZVS
Local storm report, Jan 7, 5:15 PM PST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
515 PM PST SAT JAN 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     FLOOD            1 SSW MANCHESTER        38.95N 123.69W
01/07/2023                   MENDOCINO          CA   DEPT OF HIGHWAYS

            HIGHWAY 1 NORTH POINT ARENA AT THE GARCIA
            RIVER IN MENDOCINO CLOSED DUE TO FLOODING.
            CLOSED AT 0425 PM PST.

&&

ZVS

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 4:03 PM PSTAreal Flood WarningEKAMendocino53 hr
Jan 7, 6:32 PM PSTAreal Flood AdvisoryEKAHumboldt4 hr
Jan 7, 7:17 PM PSTSpecial Marine WarningEKA28 min
Jan 7, 7:44 PM PSTSpecial Marine WarningEKA61 min
Jan 7, 11:18 PM PSTSpecial Weather StatementEKALake27 min
Jan 7, 11:37 PM PSTAreal Flood AdvisoryEKAHumboldt, Mendocino, Trinity7 hr
Jan 8, 3:03 AM PSTGale WarningEKA30 hr
Jan 8, 3:03 AM PSTSmall Craft AdvisoryEKA18 hr
Jan 8, 3:32 AM PSTHigh Wind WarningEKADel Norte, Humboldt24 hr
Jan 8, 3:32 AM PSTWind AdvisoryEKADel Norte, Humboldt, Lake, Mendocino, Trinity27 hr
Jan 8, 6:15 AM PSTSpecial Weather StatementEKAHumboldt30 min
Jan 8, 7:59 AM PSTSpecial Weather StatementEKAHumboldt31 min
Jan 8, 12:01 PM PSTWinter Storm WarningEKA20 hr
Jan 8, 12:07 PM PSTStorm WarningEKA15 hr

Nearby

River Flood Warnings in California, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.